MathSciNet Relay Station
MathSciNet bibliographic data
MR1856193 62J05 (62F10 62H12 62P10)
Zimmerman, Dale L.; Núñez-Antón, Vicente Parametric modelling of growth curve data: an overview. With comments and a rejoinder by the authors. Test 10 (2001), no. 1, 1–73.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement